# SDR SWAA2025112034436

- Difficulty date: November 12, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACCESS PANEL 344GB AT RT HORIZONTAL STABILIZER.  REPLACED ACCESS PANEL 344GB IAW B737-700 AMM 27-31-00-200-801 STEP 7.D(6).
